MAUDE Adverse Event Report: SYNTHES GMBH 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 42; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 42; PLATE, FIXATION, BONE
Model Number 02.211.042
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, the patient underwent revision due to swellling, infection(sepsis), pain and implant failure.Xray and ultrasound confirmed that the hardware in his ankle has failed.The patient is currently taking both oral and iv antibiotics.On (b)(6) 2021 the patient was implanted with synthes devices on left ankle after falling from a tree.This report is for one (1) 2.7 va lckng scr slf-tpng t8 sd rec 42.This is report 4 of 8 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a patient.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 42
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16568882
Report Number8030965-2023-03339
Device Sequence Number12296765
Product Code HRS
UDI-Device Identifier10886982053725
UDI-Public(01)10886982053725
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.211.042
Device Catalogue Number02.211.042
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2023
Initial Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 CORTEX SCREW SLF-TPNG T8 SD REC 40.; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 10.; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 10.; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 10.; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 44.; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 46.; 2.7/3.5 VA ANTEROLAT DSTL TIB PL/6 H/LFT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown